# SDR ARWA20050606

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,531 hours, 26,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Open
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION DURING CLIMB.  PERFORMED AIR TURNBACK - OVERWEIGHT LANDING INTO KMIA WITHOUT ANY FURTHER INCIDENTS.   PRESSURIZED AIRCRAFT AND FOUND CABIN ENTRANCE DOOR ANGLE-SEAL UPPER AND LOWER RETAINER PARTIALLY OPEN, LUBE CABIN SEAL IN ACCORDANCE WITH M/M 12-83-1; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 21-30-0; PRESSURALIZATION NORMAL.
